×

zbMATH — the first resource for mathematics

Numerical integration of systems of delay differential-algebraic equations. (Russian, English) Zbl 1210.65146
Zh. Vychisl. Mat. Mat. Fiz. 47, No. 1, 83-95 (2007); translation in Comput. Math. Math. Phys. 47, No. 1, 80-92 (2007).
Summary: The numerical solution of the initial value problem for a system of delay differential-algebraic equations is examined in the framework of the parametric continuation method. Necessary and sufficient conditions are obtained for transforming this problem to the best argument, which ensures the best condition for the corresponding system of continuation equations. The best argument is the arc length along the integral curve of the problem. Algorithms and programs based on the continuous and discrete continuation methods are developed for the numerical integration of this problem. The efficiency of the suggested transformation is demonstrated using test examples.
MSC:
65L80 Numerical methods for differential-algebraic equations
PDF BibTeX XML Cite
Full Text: DOI Link